Proceedings of the Japan Academy, Series A, Mathematical Sciences

On Gallagher's prime number theorem

Yoichi Motohashi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 53, Number 2 (1977), 50-52.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518110

Digital Object Identifier
doi:10.3792/pjaa.53.50

Mathematical Reviews number (MathSciNet)
MR0480383

Zentralblatt MATH identifier
0379.10029

Citation

Motohashi, Yoichi. On Gallagher's prime number theorem. Proc. Japan Acad. Ser. A Math. Sci. 53 (1977), no. 2, 50--52. doi:10.3792/pjaa.53.50. https://projecteuclid.org/euclid.pja/1195518110


Export citation

References